MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE PRECISION IO SCAN ADAPTER; SCAN ADAPTOR

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE PRECISION IO SCAN ADAPTER; SCAN ADAPTOR
Catalog Number 6534-09PT
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection confirmed product is out of specification.The potential cause is due to incorrect manufacturing.According to the risk management report, the severity of harm is serious.Complaint will be escalated for further investigation.
 
Event or Problem Description
Per complaint (b)(4), during the removal of the peek-titanium scan adapter for the dental implant, the peek part was loose on the titanium base.The scan adaptor was compromised and a new appointment was scheduled for the patient.There was no patient involvement.

Brand Name
INTERACTIVE PRECISION IO SCAN ADAPTER
Common Device Name
SCAN ADAPTOR
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8001429
Report Number3001617766-2018-00277
Device Sequence Number1301910
Product Code NDP
UDI-Device Identifier10841307123477
UDI-Public10841307123477
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
872.3980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Catalogue Number6534-09PT
Device Lot Number104479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1